# SDR CALA2025102310443

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62642
- Aircraft time: 37,121 hours, 4,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS TURNED ON IN THE AIR. FLASHING INTERMITTANTLY. REPLACED FWD EMERGENCY BATTERY M33093 ABOVE DOOR L1.   REPLACED AFT EMERGENCY BATTERY M33098 ABOVE DOOR R2   ALL EMERGENCY LIGHTS GROUND TEST PASSED.
